| Model Number |
1506-10-002 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994)
| Date of Event |
10/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address pain and loosening of the tibial tray at the cement to implant interface.Competitor cement was used.The patient recently complained of knee pain after having gone several years pain free.Bone scan indicated a potentially loose tibia.The surgeon decided to assess the fixation of the tibial tray, he described it as neither loose nor well fixed.With a mild blow with a mallet and bone tamp, the tray was removed.No cement remained attached to the meal tray.Surgeon questions the fixation of the first generation attune trays.Doi: (b)(6) 2015; dor: (b)(6) 2021; left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Medical records received.On (b)(6) 2015, the patient had a left total knee arthroplasty to address left knee arthritis, post previous meniscus repair.Depuy components, including depuy patella, and competitor cement x2 were implanted during this procedure.(sticker sheet page 4 of 9).On (b)(6) 2021, the patient had a left total knee revision to address tibial tray loosening.During the procedure, the surgeon observed that the tibial tray had debonded from the cement mantle and arthrofibrosis.The femoral component was noted to be well-fixed.The insert was revised with no allegation of deficiency.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: a2 dob, b5, d4 (expiration date), e1, g2, h6 health effect - clinical code.E3 initial reporter occupation: lawyer.